# SDR CA130719009

- Difficulty date: July 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 52,569 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Processor
- Part number: 066500001108
- Condition: Failed
- Location: Tcas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TCAS SYSTEM WOULD NOT TEST AND FOUND TO BE UNSERVICEABLE. TCAS PROCESSOR FOUND TO BE AT FAULT, TCAS PROCESSOR REPLACED AND FUNCTION CHECKED SERVICEABLE.
